| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -13/+2/90 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2024.The surgeon indicates there is lens rotation not associated to low vaulting.On (b)(6) 2024 the lens was exchanged with a longer length lens and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H3 device evaluation: lens was returned in a micro-centrifuge vial, dry with residue/debris on the lens.Visual inspection found the lens within specifications.Dimensional inspection found the lens within specifications.(b)(4).